Integrable shallow-water equations and undular bores

G. A. El, R. H.J. Grimshaw*, M. V. Pavlov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

47 Citations (Scopus)
2 Downloads (Pure)

Abstract

On the basis of the integrable Kaup-Boussinesq version of the shallow-water equations, an analytical theory of undular bores is constructed. A complete classification for the problem of the decay of an initial discontinuity is made.

Original languageEnglish
Pages (from-to)157-186
Number of pages30
JournalStudies in Applied Mathematics
Volume106
Issue number2
DOIs
Publication statusPublished - Feb 2001
Externally publishedYes

Fingerprint Dive into the research topics of 'Integrable shallow-water equations and undular bores'. Together they form a unique fingerprint.

Cite this